# SDR CA090806013

- Difficulty date: August 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,645 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 9550176740
- Condition: Unknown
- Location: Pyrometric
- Part time: 2,214 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ACFT POWERED UP DURING SERVICING A FLASHING AMBER GOV LIGHT DISPLAYED ON ANNUNCIATOR PANEL.  FAILURE CODE 123 CHECKED INDICATING "T4 FADEC L", GOING FURTHER INTO FADEC DATA -FAIL 1 CODE WAS 0020 (RAW T4.5 FAILURE) WAS DISPLAYED AND T4 INDICATION IN FADEC DATA WAS SOLID YELLOW WITH NO TEMP INDICATION NUMBERS. CONFIRMATION BOX, BOTH PYROMETRIC HARNESSES (LT AND RT) AND APPLICABLE ENG HARNESSES TESTED IAW MM, ALL SATISFACTORY.  FINALLY REPLACED LT PYROMETRIC HARNESS WITH SERVICEABLE UNIT AND FLASHING AMBER GOV LIGHT DISAPPEARED.  ACFT GROUND RUN, ALL SATISFACTORY.  PYROMETRIC HARNESS SENT BACK.
